Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I was put on Microgynon 3 months ago and it's ruining my life! I am constantly on the verge of tears when I'm taking it and have turned into a paranoid psycho. I get angry over everything and always obsessing over little things and find myself crying in public or work over nothing which is really embarrassing! I forgot to take it yesterday and I was right as rain and on top of the world, took it today and within half hour, I was crying my eyes out over nothing! I've read a lot online and heard this is pretty common

    Anyway, I'm seeing my GP on Tuesday to change to a different brand. Has anyone here had this sort of thing with microgynon and what brands did you change to and did they work better? Thanks! Needed that vent! :confused:
    • Section Leader
    • Wiki Support Team
    • Peer Support Volunteers
    • PS Reviewer
    Offline

    20
    ReputationRep:
    Section Leader
    Wiki Support Team
    Peer Support Volunteers
    PS Reviewer
    (Original post by Anonymous)
    I was put on Microgynon 3 months ago and it's ruining my life! I am constantly on the verge of tears when I'm taking it and have turned into a paranoid psycho. I get angry over everything and always obsessing over little things and find myself crying in public or work over nothing which is really embarrassing! I forgot to take it yesterday and I was right as rain and on top of the world, took it today and within half hour, I was crying my eyes out over nothing! I've read a lot online and heard this is pretty common

    Anyway, I'm seeing my GP on Tuesday to change to a different brand. Has anyone here had this sort of thing with microgynon and what brands did you change to and did they work better? Thanks! Needed that vent! :confused:
    Some people can get quite extreme reactions to particular types of pill due to the hormones involved. Your GP may suggest a different type of combined pill like mycrogynon or may suggest trying a pill which only has progesterone in it as some people get along with it better. It is definitely the right thing to go to the GP. Sometimes it just take trying a few different pills before you find the one that works for you.
    Offline

    0
    ReputationRep:
    I was exactly the same on mycrogynon, so don't worry your not alone! its all about trial and error with the contraceptive pill, you might need to try a few different ones before you find one that suits, just keep an eye on your emotions, periods, weight and make sure your not getting constant headache if any of these concern you go back to your GP and try a new one, theirs a few different types so you will be able to find one
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 18, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.